# SDR SWAA2022040675188

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD CAP STRIP ATTACHED TO FWD SIDE OF FLOOR PNL 140AF PART # (UNREADABLE) IS CORRODED IN SEVERAL AREAS AS MARKED BOTTOM SIDE / BLENDED & EVALUATED AFT CARGO COMPARTMENT FWD SIDE OF FLOOR PANEL 140 AF FWD CAP STRIP NO ALLOWABLE SRM LIMITS TO BE FOUND IN SRM 51-10-02-0G REPLACED CAPSTRIP & INSTALLED ON JPANEL 40146/1600/0015 ATAG# A66496 PN#453A2611-12
